Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007 (2007), Article ID 37217, 9 pages
http://dx.doi.org/10.1155/2007/37217
Research Article

Global Bounds for Cocoercive Variational Inequalities

Department of Mathematics, Guangxi Normal University, Guilin, Guangxi 541004, China

Received 11 May 2007; Revised 3 September 2007; Accepted 14 November 2007

Academic Editor: Vy Khoi Le

Copyright © 2007 Fan Jianghua and Wang Xiaoguo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Facchinei and J.-S. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems. Vol I, Springer, New York, NY, USA, 2003. View at Zentralblatt MATH · View at MathSciNet
  2. F. Facchinei and J.-S. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems. Vol II, Springer, New York, NY, USA, 2003. View at Zentralblatt MATH · View at MathSciNet
  3. P. T. Harker and J.-S. Pang, “Finite-dimensional variational inequality and nonlinear complementarity problems: a survey of theory, algorithms and applications,” Mathematical Programming, vol. 48, no. 1–3, pp. 161–220, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J.-S. Pang, “Error bounds in mathematical programming,” Mathematical Programming, vol. 79, no. 1–3, pp. 299–332, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J.-S. Pang, “A posteriori error bounds for the linearly-constrained variational inequality problem,” Mathematics of Operations Research, vol. 12, no. 3, pp. 474–484, 1987. View at Google Scholar · View at MathSciNet
  6. N. H. Xiu and J. Z. Zhang, “Global projection-type error bounds for general variational inequalities,” Journal of Optimization Theory and Applications, vol. 112, no. 1, pp. 213–228, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y.-B. Zhao and J. Hu, “Global bounds for the distance to solutions of co-coercive variational inequalities,” Operations Research Letters, vol. 35, no. 3, pp. 409–415, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. L. R. Huang and K. F. Ng, “Equivalent optimization formulations and error bounds for variational inequality problems,” Journal of Optimization Theory and Applications, vol. 125, no. 2, pp. 299–314, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. Yamashita, K. Taji, and M. Fukushima, “Unconstrained optimization reformulations of variational inequality problems,” Journal of Optimization Theory and Applications, vol. 92, no. 3, pp. 439–456, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. Gabay, “Applications of the method of multipliers to variational inequalities,” in Augmented Lagrangian Methods: Application to the Numerical Solution of Boundary-Value Problems, M. Fortin and R. Glowinski, Eds., pp. 229–332, North-Holland, Amsterdam, The Netherlands, 1983. View at Google Scholar
  11. P. Tseng, “Further applications of a splitting algorithm to decomposition in variational inequalities and convex programming,” Mathematical Programming, vol. 48, no. 2, pp. 249–263, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. L. Magnanti and G. Perakis, “A unifying geometric solution framework and complexity analysis for variational inequalities,” Mathematical Programming, vol. 71, no. 3, pp. 327–351, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y.-B. Zhao and D. Li, “Monotonicity of fixed point and normal mappings associated with variational inequality and its application,” SIAM Journal on Optimization, vol. 11, no. 4, pp. 962–973, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Zhu and P. Marcotte, “New classes of generalized monotonicity,” Journal of Optimization Theory and Applications, vol. 87, no. 2, pp. 457–471, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. Zhu and P. Marcotte, “Co-coercivity and its role in the convergence of iterative schemes for solving variational inequalities,” SIAM Journal on Optimization, vol. 6, no. 3, pp. 714–726, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. Ravindran and M. S. Gowda, “Regularization of P0-functions in box variational inequality problems,” SIAM Journal on Optimization, vol. 11, no. 3, pp. 748–760, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Daniilidis and N. Hadjisavvas, “Coercivity conditions and variational inequalities,” Mathematical Programming, vol. 86, no. 2, pp. 433–438, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet